Sudafed Phenylephrine Nasal Decongestant Tablets 48 Pack

$20.99

Ingredients

Active Ingredients: Phenylephrine
Contains: Phenylephrine, Hydrochloride 10mg

General Information

Sudafed PE Nasal Decongestant Tablets are non drowsy.

Use this Sudafed PE for
Blocked or runny noses

Suitable For: Blocked or runny noses

Boxed Contents: 48 Pack

Size: 48 Pack

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Sudafed Phenylephrine Nasal Decongestant Tablets 48 Pack”

Your email address will not be published. Required fields are marked *